# SDR WX0A2022091974251

- Difficulty date: September 19, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N236NV
- Make and model: Airbus A320-214
- Aircraft serial: 2106
- Aircraft time: 63,710 hours, 24,389 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 064192
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

REAR ISLE EXIT LIGHTS DO NOT ILLUMINATE / PERFORMED EPSU BITE CHECK IAW AMM 33-51-00-710-001-A, FOUND MAINTENANCE MESSAGE ""EPSU BATTERY EMER L"". PERFORMED TSM 33-51-00-810-802-A. REMOVED AND REPLACED BATTER;Y FOR EPSU 11WL IAW AMM 33-51-38-000-002 AND 33-51-38-400-002. OPS CHECK GOOD IAW AMM 33-51-00-710-001-A."
